# SDR DALA2017102107699

- Difficulty date: October 20, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 82,149 hours, 38,007 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1440-1540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK,  BS 1440 - 1540, RBL 45 HAS TWO GOUGES AND ONE AREA OF CORROSION,  FOUND TO BE OUT OF LIMITS.   REMOVED THE SEAT TRACK  IAW SRM.  FABRICATED, DRILLED, APPLIED FINISH AND INSTALLED THE NEW SEAT TRACK AND REPAIR IAW SRM.
